# SDR AALA960131

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 825-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - A 15 INCH SECTION OF FLOOR SUPPORT CORRODED.  A SECTION APPROXIMATELY 15 INCHES LONG WAS REPLACED PER ESO 7349.  TST, 54,115.43 HOURS.  CYCLES, 18,537.  (X)
